# SDR 2017FA0000388

- Difficulty date: March 16, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Rod End
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUSH ROD END SHOWING SIGNS OF HEAVY WEAR ON THE ROCKER SIDE.  ROCKER ALSO DAMAGED BEYOND REPAIR.  SEEN ON 3 ENGINES AND ON MULTIPLE CYLINDERS ONLY ON ROLLER ENGINES.  SEEMS TO BE AN OILING ISSUE DUE TO INSTALLATION OF ROLLERS.
